# SDR FOTR20181016006

- Difficulty date: October 16, 2018
- Submitted: October 17, 2018
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N678AN
- Make and model: Boeing 757223
- Aircraft serial: 29428
- Aircraft time: 55,764 hours, 19,771 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146N66192
- Condition: Dented
- Location: Cargo Door
- Part time: 55,764 hours, 19,771 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT WITH NICKS FOUND ON OUTER SKIN OF C2 DOOR AT FWD LWR CORNER.
